# SDR HCMA0000222

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge Laminate
- Part number: 350A33215300
- Condition: Cut
- Location: Tail Rotor
- Part time: 642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE IS WORN AND CUT BEYOND LIMITS.  (X)
